# SDR M7FA2012F00023

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N505TJ
- Make and model: Bell 429
- Aircraft serial: 57029
- Aircraft time: 172 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 429069101127129
- Condition: Sheared
- Location: Firewall Assy
- Part time: 172 hours
- Component: Firewall Assy, Bell
- Component part number: 429069101111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY SHARP ENGINE FIREWALL STIFFENER SEAMS CAUSED MX TECH TO GET DEEP KNUCKLE CUT THRU TENDON DOWN TO BONE.  THIS IS A FIREWALL THAT IS USED ON BOTH ENGINES.THEY APPEAR TO NOT BE DRESSED OUT OR NO PROTECTIVE MATERIAL IS INSTALLED ON THEIR EDGES.
